MAUDE Adverse Event Report: CP MEDICAL PGA; POLYGLYCOLIC ACID ABSORBABLE SYNTHETIC SUTURE

CP MEDICAL PGA; POLYGLYCOLIC ACID ABSORBABLE SYNTHETIC SUTURE
Model Number 423A-CP1
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported size 3/0 pga suture breaking during procedure.(lot# 190312-53).There was patient involvement but no indication of an adverse event.The distributor has been contacted several times and hasn't provided details of event.

Brand Name
PGA
Common Device Name
POLYGLYCOLIC ACID ABSORBABLE SYNTHETIC SUTURE
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
ste 150
norcross GA 30093
MDR Report Key9454660
Report Number3012164473-2019-00031
Device Sequence Number16870912
Product Code GAM
UDI-Device Identifier10790986000473
UDI-Public10790986000473
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K002190
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number423A-CP1
Device Catalogue Number423A-CP1
Device Lot Number190312-53
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2019
Initial Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1